# SDR HEEA978963

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 65201008
- Condition: Erratic
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR NEEDLE HAS ERRATIC INDICATION.  TIME SINCE REPAIR 7:50.
